# SDR SWIA2018062644821

- Difficulty date: April 19, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 40,324 hours, 37,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGH PRESSURE FLOOR ANGLE HAD NUMEROUS AREAS OF CORROSION FROM BS 409+128 -  559. REPAIRED IAW REO.
